# SDR DHL9870702C

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 SLAT INBD TRACK CUTOUT IN WING  LEADING EDGE IS CRACKED.  STOP DRILL, HFEC, INSTALLED DOUBLER REPAIR PER SRM 51-10-1, 6 X 10.  N/R 1016
